This note describes some recent results on the regularity of optimal transport maps. As we shall see, in general optimal maps are not globally smooth, but they are so outside a “singular set” of measure zero.

Partial regularity results in optimal transportation / De Philippis, G.; Figalli, A.. - 8(2014), pp. 293-307. [10.1007/978-3-319-05254-0_21]

Partial regularity results in optimal transportation

De Philippis, G.
;
2014

Abstract

This note describes some recent results on the regularity of optimal transport maps. As we shall see, in general optimal maps are not globally smooth, but they are so outside a “singular set” of measure zero.
8
Trends in Contemporary Mathematics
293
307
10.1007/978-3-319-05254-0_21
http://www.springer.com/series/10283?detailsPage=titles
http://cvgmt.sns.it/paper/2371/
De Philippis, G.; Figalli, A.
File in questo prodotto:
File Dimensione Formato  
2014_Partial regularity results in optimal transportation.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 234.01 kB
Formato Adobe PDF
234.01 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/75192
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact